# SDR 2000ZZZM273

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC060
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING AN OPERATIONAL CHECK OUT OF THE EMERGENCY LIGHTING SYSTEM, A REQUIREMENT OF THE SOUTHEAST AIRLINES DAILY SERVICE INSPECTION.  THE MECHANIC REPORTED THE OVERWING EMERGENCY CEILING LIGHTS AS WEAK AND WOULD NOT EXTINGUISH WITH THE LIGHT SWITCH IN THE OFF POSITION.  THIS PROBLEM WAS ISOLATED TO THE BATTERY POWER PACK IAW MM 33-53-0.  THE BATTERY POWER PACK WAS REPLACED AND TESTED IAW MM REF 33-53-0 AND THE SYSTEM OPERATION WAS DECLARED NORMAL.  (M)
